# SDR REXA2022110302404

- Difficulty date: October 22, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3858719
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR AFT HANDRAIL TO HAVE BROKEN SPRING BRACKET THAT KEEPS HANDRAIL LOCKED IN PLACE BROKEN.	REMOVED AND REPLACE PAX DOOR AFT HANDRAIL SPRING BRACKET PN# 601R38587-19 PO# W 79466 IAW CRJ 900 SRM 51-42-06-001-001-A01 & CRJ 900 SRM 51-21-16-001-001-A01 A023.
